# SDR FDEA202304180662

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 40,172 hours, 6,608 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845218
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242KF(P/N:152W8452-18) AT SVTA1272/RBL110-113 FOUND   CRACK.  CRACK SIZE L =3.0" IN LOWER SKIN WITHIN LIMIT. EVALUATED AS PER B777 SRM 53-00-50-  1A,REV 43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1, REV 43.1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
